# SDR SWIA20250612428

- Difficulty date: April 28, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,665 hours, 41,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS605.00 CRACKED BETWEEN STR18L - STR19L. (FILED CLOSED)REF CP 30108469 FOR FRAME SECTOR FS 605 REPLACEMENT FROM STR17L - STR21L AND ALTERNATE FASTENER REO.
